# SDR DALA2024090908832

- Difficulty date: September 7, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N3733Z
- Make and model: Boeing 737832
- Aircraft serial: 30539
- Aircraft time: 67,588 hours, 31,315 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0543581) CORROSION ON FLOOR BEAM STA 294 RBL 10 TO RBL 14 AT PAX CABIN. FLOOR BEAM STA 294 RBL 10 TO RBL 14 AT PAX CABIN WAS REPAIRED PER B737-800 SRM 53-10-51-2R REPAIR 14.
